# SDR AALA202404031828

- Difficulty date: March 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 64,118 hours, 26,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat Row 21c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT IN AISLE 21C FELL OFF. **SUPPLEMENTAL REPORT FOR (AALA202404011828): REMOVE AND REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSYMBLY. FUNCATIONAL CHECK GOOD. PER AMM REF 33-51-11**(CLOSED).
